You are here:

Birth Control/nuvaring and periods


I improperly used my birth control Nuvaring recently. I took it out and forgot to put it back in. This made my period start a week and a half early. This had happened to me once before and I wasn't too worried about it.
At the end of that period, I placed the old nuvaring back in, and then that night thought maybe it would be better to wait until I was able to get a new ring. I removed the old ring.  

It seems that I started yet another period.

I just want to know if this is something I should see my doctor about, or if there's anything I need to do to offset any damage that has been done or could be done to my body as a result of this.
Thank you

Hi Nicole, Yes, I think that you should consult your doctor about this. I have to say that I am not a doctor and would like you to check with your physician. I don't recommend nuvaring because I have heard stories from women about problems. Please email me at so we can talk more. Write soon and tell me what happens.

Diane Cheryl

Birth Control

All Answers

Answers by Expert:

Ask Experts


Diane Cheryl


I can answer questions about the various methods of birth control. I have done much research about side effects and risks of birth control methods. I can answer questions like "What would be the best method of birth control for me?" and "What are the advantages of birth control pills or condoms?" I have almost 25 years of experience volunteering with pregnancy resource centers. Please contact me at if you would like to know more information about your situation or if I am "Maxed OUT".


I have almost 25 years of experience in counseling women about birth control and family planning.

Illinois Valley Community College, Austin Community College, Travel Agent Degree and almost 25 years of counseling experience.
I have worked with Pregnancy Resource Centers for almost 25 years.

©2016 All rights reserved.